| Model Number |
M00558710 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two cre pro wireguided dilatation balloons used in the same patient and procedure.It was reported to boston scientific corporation that two cre pro wireguided dilatation balloons were attempted to be used during a dilation procedure to treat stricture performed on (b)(6) 2026.During the procedure, balloon popped during inflation and would not hold pressure.The same problem was also encountered with the second cre pro wireguided dilatation balloon.The procedure was completed with another cre pro wireguided dilatation balloon device.There were no patient complications reported as a result of this event.The patient condition following procedure was reported to have fully recovered.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Imdrf device code a0504 captures the reportable event of a balloon leak in an unknown anatomy location.Block h11: investigation results - the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.A risk review was completed and confirmed that the event of ballon burst and balloon leak was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.